Aspro Clear Extra Strength Pain Relief 16 Soluble Tablets

In stock
$9.00
General Information Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation. Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever. - Soluble effervescent tablets. - Pleasant taste. - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. - Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it. Boxed Contents: 16 Soluble Tablets Size: 16 Pack
Information Aspro Clear Extra Strength provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Rheumatic and arthritic pain, Cold & flu symptoms,Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever. Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Easy to dissolve in water. Pleasant tast Relief from headache, sore throat, toothache, period pain, muscular aches and pains. Convenient tablets to help provide relief from pain & fever Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink itgeneral information aspro clear extra strength aspirin effervescent tablets provide fast relief of pain, fever and inflammation. aspro clear extra ...
More Information
Directions Directions Adults: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablet dissolved in a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.
Additional Info GimmeNow Online Store
Ingredients Ingredients Each tablet contains Aspirin 500mg. Contains: Contains saccharin sodium, sulfites and sorbates. Each tablet contains 268 mg of sodium.
Warnings Warnings Always read the label and follow directions for use. Contains sulfites and sorbates. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or all
Brand Aspro
Short Description General Information Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation. Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever. - Soluble effervescent tablets. - Pleasant taste. - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. - Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it. Boxed Contents: 16 Soluble Tablets Size: 16 Pack
Write Your Own Review
You're reviewing:Aspro Clear Extra Strength Pain Relief 16 Soluble Tablets
Your Rating
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Aspro Clear Extra Strength Pain Relief 16 Soluble Tablets

$9.00